# SDR 98ZZZX978

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8623J
- Make and model: Cessna 150G
- Aircraft serial: 15066523
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Horizontal Stab
- Part time: 3,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND THE HORIZONTAL STABILZIER LOOSE AT THE REAR ATTACHMENTS.  THE STABILIZER COULD BE MOVED UP AND DOWN ABOUT .25 INCH.  THE REAR ATTACH FITTINGS WERE FOUND TO BE EXCESSIVELY WORN.
